Avatar_feed
Responses: 2
SGT English/Language Arts Teacher
4
4
0
That's definitely not good. I hope this article is helpful for those who have seen an increase in those s symptoms.
(4)
Comment
(0)
Avatar_small
CSM Charles Hayden
3
3
0
@SGT Michael Thorin Before her demise, the late wife was taking the then, three prescribed “drugs” to deter Alzheimer’s.

To little? or no? avail. Her stomach was often upset. I stoped giving her one drug at a time. Her stomach distress vanished!

The patient or caregiver must not blindly utilize any drug for extended periods.
(3)
Comment
(0)
SGT Michael Thorin
SGT Michael Thorin
2 y
I couldn’t agree more CSM Charles Hayden.
(2)
Reply
(0)
PO2 Robert M.
PO2 Robert M.
2 y
CSM Charles Hayden AMEN to that! And to ALL the people who assist our Brothers and Sisters out there, THANK YOU! Without mine, I would be in a "home"!!!!
(1)
Reply
(0)
Avatar_small

Join nearly 2 million former and current members of the US military, just like you.

close